# SDR AALA20110822JFK01

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 95,184 hours, 15,463 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-DUB.  CREW REPORTED LEFT AND RIGHT MAIN FUEL QUANTITY FAULTS AND RIGHT FUEL FLOW FLUXUATION.  FLIGHT DIVERTED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PROCESSOR AND RIGHT FUEL FLOW TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
